MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS AMBICOR; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS AMBICOR; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72401455
Medical Device Problem Codes Degraded (1153); Inflation Problem (1310); Malposition of Device (2616)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with an ambicor penile prosthesis (app) experienced pain in the region of the prosthesis.A cystoscopy was performed, revealing that the device was not properly deployed, was not functioning correctly, and showed dilation at the base of the penis.The device remains implanted, and a revision surgery is planned.No further patient complications have been reported.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the dhr, the device was confirmed to meet specifications prior to shipment therefore concluding manufacturing was not related to the reported event.The patient symptom is a known risk associated with this device type/procedure, and it is noted as such as in the instructions for use.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description

Brand Name
AMS AMBICOR
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23598483
Report Number2124215-2025-82415
Device Sequence Number18464165
Product Code FHW
UDI-Device Identifier00878953000992
UDI-Public(01)00878953000992(17)210308(10)124891004
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/08/2021
Device Model Number72401455
Device Catalogue Number72401455
Device Lot Number0124891004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/30/2025
Date Device Manufactured03/08/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale